# SDR DALA2015091905747

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DENT ON N/R 100-3 FOUND DENT AT EXT FUSELAGE 1" FWD OF BS 460 BELOW LAP AT STR 26R.  MECHANICALLY MEASURED DENT ON FUS SKIN FWD OF BS 460 BELOW LAP AT STR 26R TO BE 2.2"X 1" X.002" DEEP, A/Y=500.  ACCOMPLISHED PERMANENT REPAIR OF DENT IAW ER/A 538368-14, REV ORIGINAL.  INSTALLED ID TAG PER PS 900-5-1, NR 04.  ESTABLISHED DENT DECAL MONITOR IAW TOPP 30-10-70, PAGE 13.  ASSOCIATED ER/A 14-538368 ADDED FOR AC 6819.
